Home > Research > Publications & Outputs > Twofold-broken rational tori and the uniform se...
View graph of relations

Twofold-broken rational tori and the uniform semiclassical approximation.

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>2000
<mark>Journal</mark>European Physical Journal D
Volume10
Pages (from-to)5
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We investigate broken rational tori consisting of a chain of four (rather than two) periodic orbits. The normal form that describes this configuration is identified and used to construct a uniform semiclassical approximation, which can be utilized to improve trace formulae. An accuracy gain can be achieved even for the situation when two of the four orbits are ghosts. This is illustrated for a model system, the kicked top.